Advanced search
Add to list

Weighted {delta(q+1), delta; k-1, q}-minihypers

Leo Storme (UGent)
(2008) DISCRETE MATHEMATICS. 308(2-3). p.339-354
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Storme, Leo. “Weighted {delta(q+1), Delta; K-1, Q}-minihypers.” DISCRETE MATHEMATICS 308.2-3 (2008): 339–354. Print.
APA
Storme, L. (2008). Weighted {delta(q+1), delta; k-1, q}-minihypers. DISCRETE MATHEMATICS, 308(2-3), 339–354.
Chicago author-date
Storme, Leo. 2008. “Weighted {delta(q+1), Delta; K-1, Q}-minihypers.” Discrete Mathematics 308 (2-3): 339–354.
Chicago author-date (all authors)
Storme, Leo. 2008. “Weighted {delta(q+1), Delta; K-1, Q}-minihypers.” Discrete Mathematics 308 (2-3): 339–354.
Vancouver
1.
Storme L. Weighted {delta(q+1), delta; k-1, q}-minihypers. DISCRETE MATHEMATICS. 2008;308(2-3):339–54.
IEEE
[1]
L. Storme, “Weighted {delta(q+1), delta; k-1, q}-minihypers,” DISCRETE MATHEMATICS, vol. 308, no. 2–3, pp. 339–354, 2008.
@article{434894,
  author       = {Storme, Leo},
  issn         = {0012-365X},
  journal      = {DISCRETE MATHEMATICS},
  language     = {eng},
  number       = {2-3},
  pages        = {339--354},
  title        = {Weighted {delta(q+1), delta; k-1, q}-minihypers},
  volume       = {308},
  year         = {2008},
}

Web of Science
Times cited: